# SDR C2XA07IA194

- Difficulty date: August 27, 2007
- Submitted: September 6, 2007
- Operation: Air carrier
- Aircraft: N16112
- Make and model: Emb EMB-145XR
- Aircraft serial: 145660
- Aircraft time: 13,520 hours, 7,258 cycles
- System (JASC): 2432 · Battery/Charger System
- Part: Battery
- Part number: 38245001
- Part serial: 10103531
- Condition: Overtemp
- Location: Nr 2
- Part time: 9,276 hours, 7,527 cycles
- Stage of operation: CR
- How discovered: O
- Nature of condition: M, J
- Precautionary procedure: H

## Discrepancy

TUL - FLIGHT 2403, THE CREW REPORTED A BATTERY 2 OVERTEMP INDICATION ON EICAS.  THE CREW DEACTIVATED THE NUMBER TWO BATTERY, AND THE AIRCRAFT LANDED WITHOUT INCIDENT.  MAINTENANCE REMOVED AND REPLACED THE NUMBER TWO MAIN BATTERY, OPERATIONALLY CHECKED WITH NO DEFECTS, AND THE AIRCRAFT WAS APPROVED FOR RETURN TO SERVICE.
